Alert archive / Oklahoma / Flash Flood Watches in 2014
Flash Flood Watch 2, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood watch at Jun 6, 2014, 3:40 AM CDT for 21 counties in Oklahoma; 4 counties in Arkansas. It took effect at Jun 6, 2014, 5:00 AM CDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2014, 3:40 AM CDT (08:40 UTC)
- In effect from
- Jun 6, 2014, 5:00 AM CDT
- Expired
- Jun 9, 2014, 7:00 PM CDT
- In force
- 4 days
- Issued by
- NWS Tulsa, OK
- Flood severity
- None
All 25 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 37 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1089 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 887 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
279 WGUS64 KTSA 060840 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 340 AM CDT FRI JUN 6 2014 ARZ001-002-010-011-OKZ054>064-067>069-062200- /O.NEW.KTSA.FF.A.0002.140606T1000Z-140609T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-WAGONER- CHEROKEE-ADAIR- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE... TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...WAGONER...TAHLEQUAH... STILWELL 340 AM CDT FRI JUN 6 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN NORTHWEST ARKANSAS...BENTON...CARROLL...MADISON AND WASHINGTON. IN OKLAHOMA...ADAIR...CHEROKEE...CRAIG...CREEK...DELAWARE... MAYES...NOWATA...OSAGE...OTTAWA...PAWNEE...ROGERS...TULSA... WAGONER AND WASHINGTON. * THROUGH SUNDAY EVENING * MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS WITH THE POTENTIAL FOR HEAVY RAINFALL WILL BE LIKELY TODAY THROUGH THE WEEKEND. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE EXPECTED THOUGH SUNDAY WITH LOCALLY 6 TO 8 INCHES POSSIBLE. THE HIGHER RAINFALL AMOUNTS WOULD LIKELY LEAD TO EXCESSIVE RUNOFF AND FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA. && $$
3 follow-up statements
523 WGUS64 KTSA 070322 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 1022 PM CDT FRI JUN 6 2014 ARZ019-OKZ065-066-070>072-071130- /O.EXA.KTSA.FF.A.0002.000000T0000Z-140609T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CRAWFORD-OKFUSKEE-OKMULGEE-MUSKOGEE-MCINTOSH-SEQUOYAH- INCLUDING THE CITIES OF...VAN BUREN...OKEMAH...OKMULGEE... MUSKOGEE...EUFAULA...SALLISAW 1022 PM CDT FRI JUN 6 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF NORTHWEST ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN NORTHWEST ARKANSAS...CRAWFORD. IN OKLAHOMA...MCINTOSH...MUSKOGEE... OKFUSKEE...OKMULGEE AND SEQUOYAH. * THROUGH SUNDAY EVENING * MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS WITH THE THREAT FOR HEAVY RAINFALL WILL BE LIKELY OVERNIGHT THROUGH THE WEEKEND. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE EXPECTED THOUGH SUNDAY WITH LOCAL AMOUNTS OF 6 TO 8 INCHES POSSIBLE. THE HIGHER RAINFALL AMOUNTS WILL LIKELY LEAD TO EXCESSIVE RUNOFF AND FLASH FLOODING. THE FLASH FLOOD WATCH WILL LIKELY NEED TO BE EXTENDED INTO MONDAY FOR MUCH OF THE AREA AS THE THREAT FOR HEAVY RAINFALL CONTINUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA. && $$ ARZ001-002-010-011-OKZ054>064-067>069-071130- /O.CON.KTSA.FF.A.0002.000000T0000Z-140609T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-WAGONER- CHEROKEE-ADAIR- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE... TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...WAGONER...TAHLEQUAH... STILWELL 1022 PM CDT FRI JUN 6 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHWEST ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN NORTHWEST ARKANSAS...BENTON...CARROLL... MADISON AND WASHINGTON. IN OKLAHOMA...ADAIR...CHEROKEE... CRAIG...CREEK...DELAWARE...MAYES...NOWATA...OSAGE...OTTAWA... PAWNEE...ROGERS...TULSA...WAGONER AND WASHINGTON. * THROUGH SUNDAY EVENING * MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS WITH THE THREAT FOR HEAVY RAINFALL WILL BE LIKELY OVERNIGHT THROUGH THE WEEKEND. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE EXPECTED THOUGH SUNDAY WITH LOCAL AMOUNTS OF 6 TO 8 INCHES POSSIBLE. THE HIGHER RAINFALL AMOUNTS WILL LIKELY LEAD TO EXCESSIVE RUNOFF AND FLASH FLOODING. THE FLASH FLOOD WATCH WILL LIKELY NEED TO BE EXTENDED INTO MONDAY FOR MUCH OF THE AREA AS THE THREAT FOR HEAVY RAINFALL CONTINUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA. && $$
276 WGUS64 KTSA 071906 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 206 PM CDT SAT JUN 7 2014 ARZ020-029-OKZ073>076-080315- /O.EXA.KTSA.FF.A.0002.000000T0000Z-140610T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FRANKLIN-SEBASTIAN-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...OZARK...CHARLESTON...FORT SMITH... MCALESTER...STIGLER...WILBURTON...POTEAU 206 PM CDT SAT JUN 7 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF WEST CENTRAL ARKANSAS AND SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN WEST CENTRAL ARKANSAS...FRANKLIN AND SEBASTIAN. IN SOUTHEAST OKLAHOMA...HASKELL...LATIMER...LE FLORE AND PITTSBURG. * THROUGH MONDAY EVENING * MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAINFALL WILL BE LIKELY THROUGH THE WEEKEND AND INTO MONDAY. WIDESPREAD RAINFALL AMOUNTS OF 3 TO 5 INCHES ARE EXPECTED WITH LOCAL AMOUNTS OF 6 TO 8 INCHES POSSIBLE. THE HIGHER RAINFALL AMOUNTS WILL LIKELY LEAD TO EXCESSIVE RUNOFF AND FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA. && $$ ARZ001-002-010-011-019-OKZ054>072-080315- /O.CON.KTSA.FF.A.0002.000000T0000Z-140610T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-OSAGE-WASHINGTON OK- NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK- OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH- SEQUOYAH- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW 206 PM CDT SAT JUN 7 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHWEST ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN NORTHWEST ARKANSAS...BENTON...CARROLL... CRAWFORD...MADISON AND WASHINGTON. IN OKLAHOMA...ADAIR... CHEROKEE...CRAIG...CREEK...DELAWARE...MAYES...MCINTOSH... MUSKOGEE...NOWATA...OKFUSKEE...OKMULGEE...OSAGE...OTTAWA... PAWNEE...ROGERS...SEQUOYAH...TULSA...WAGONER AND WASHINGTON. * THROUGH MONDAY EVENING * MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAINFALL WILL BE LIKELY THROUGH THE WEEKEND AND INTO MONDAY. WIDESPREAD RAINFALL AMOUNTS OF 3 TO 5 INCHES ARE EXPECTED WITH LOCAL AMOUNTS OF 6 TO 8 INCHES POSSIBLE. THE HIGHER RAINFALL AMOUNTS WILL LIKELY LEAD TO EXCESSIVE RUNOFF AND FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA. && $$
040 WGUS64 KTSA 080849 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 349 AM CDT SUN JUN 8 2014 OKZ049-082200- /O.EXA.KTSA.FF.A.0002.000000T0000Z-140610T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PUSHMATAHA- INCLUDING THE CITIES OF...ANTLERS...CLAYTON 349 AM CDT SUN JUN 8 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF SOUTHEAST OKLAHOMA... INCLUDING THE FOLLOWING AREA...PUSHMATAHA. * THROUGH MONDAY EVENING * MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAINFALL WILL BE LIKELY THROUGH MONDAY. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE EXPECTED WITH LOCAL AMOUNTS OF 5 TO 6 INCHES POSSIBLE. THE HIGHER RAINFALL AMOUNTS WILL LIKELY LEAD TO EXCESSIVE RUNOFF AND FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA. && $$ ARZ001-002-010-011-019-020-029-OKZ054>076-082200- /O.CON.KTSA.FF.A.0002.000000T0000Z-140610T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE- MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...PAWHUSKA... BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA... CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER... TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 349 AM CDT SUN JUN 8 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...BENTON...CARROLL...CRAWFORD...FRANKLIN... MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR... CHEROKEE...CRAIG...CREEK...DELAWARE...HASKELL...LATIMER...LE FLORE...MAYES...MCINTOSH...MUSKOGEE...NOWATA...OKFUSKEE... OKMULGEE...OSAGE...OTTAWA...PAWNEE...PITTSBURG...ROGERS... SEQUOYAH...TULSA...WAGONER AND WASHINGTON. * THROUGH MONDAY EVENING * MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAINFALL WILL BE LIKELY THROUGH MONDAY. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE EXPECTED WITH LOCAL AMOUNTS OF 5 TO 6 INCHES POSSIBLE. THE HIGHER RAINFALL AMOUNTS WILL LIKELY LEAD TO EXCESSIVE RUNOFF AND FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA. && $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Jun 6, 3:07 AM CDT, 33 minutes earlier.
Area forecast discussion, Jun 6, 3:07 AM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
307 AM CDT FRI JUN 6 2014
.DISCUSSION...
ACTIVE WEATHER PATTERN EXPECTED FOR THE NEXT SEVERAL DAYS AS A
SERIES OF UPPER LEVEL WAVES TRAVERSE THE REGION UNDER ZONAL FLOW
ALOFT. FLASH FLOOD GUIDANCE REMAINS RELATIVELY LOW ACROSS MUCH
NORTHEAST OKLAHOMA AND PORTIONS OF NORTHWEST ARKANSAS WITH THE
RECENT PRECIPITATION. GIVEN THE POTENTIAL FOR SEVERAL ROUNDS OF
STRONG TO SEVERE THUNDERSTORMS WITH THE THREAT FOR HEAVY
RAINFALL...WILL GO AHEAD AND ISSUE A FLASH FLOOD WATCH THROUGH
SUNDAY. THE FLASH FLOOD WATCH MAY NEED TO BE EXPANDED BOTH IN AREA
AND TIME AS TIMING OF MCS ACTIVITY BECOMES MORE CERTAIN.
MOIST/UNSTABLE AIR-MASS REMAINS OVER THE AREA THIS MORNING. SHOWERS/
THUNDERSTORMS SHOULD BEGIN TO INCREASE IN COVERAGE THIS MORNING
WITH THE CONTINUED THREAT FOR HEAVY RAINFALL. ANOTHER CONVECTIVE
COMPLEX IS EXPECTED TO FORM OVER THE CENTRAL HIGH PLAINS THIS
EVENING...LIKELY IMPACTING THE AREA TONIGHT INTO SATURDAY MORNING.
DAMAGING WINDS/HAIL AND HEAVY RAINFALL WILL AGAIN BE POSSIBLE IN
THE STRONGER STORMS. COULD ALSO SEE ANOTHER ROUND OF SEVERE
WEATHER/HEAVY RAINFALL SATURDAY NIGHT INTO SUNDAY AS YET ANOTHER
THUNDERSTORM COMPLEX AFFECTS THE AREA.
THE HEAVY RAINFALL THREAT WILL CONTINUE THROUGH AT LEAST MONDAY
AS A STRONGER UPPER LEVEL LOW PRESSURE SYSTEM MOVES OUT OF THE
CENTRAL ROCKIES. LINGERING PRECIPITATION CHANCES WILL CONTINUE
THROUGH THE EXTENDED PERIODS AS THE UPPER LOW SLOWLY SHIFTS EAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 84 71 87 68 / 60 50 50 70
FSM 86 71 89 71 / 60 30 40 60
MLC 86 70 89 72 / 60 30 30 40
BVO 81 70 85 66 / 50 60 60 70
FYV 81 66 84 65 / 60 40 50 70
BYV 82 67 82 65 / 60 40 50 70
MKO 82 70 85 68 / 60 40 40 70
MIO 83 69 84 65 / 60 60 60 60
F10 84 70 86 70 / 60 40 40 60
HHW 90 71 90 73 / 40 20 20 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ067-OKZ068-OKZ069.
AR...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011.
&&
SHORT TERM...22
LONG TERM....12Hazardous weather outlook, Jun 6, 12:41 AM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1241 AM CDT FRI JUN 6 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-061745- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1241 AM CDT FRI JUN 6 2014 ...SEVERE WEATHER POTENTIAL THE REST OF TONIGHT INTO FRIDAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS CONTINUE TO PUSH ACROSS PARTS OF NORTHEAST OKLAHOMA TONIGHT...WITH LARGE HAIL AND STRONG WINDS BEING THE MAIN HAZARDS. ADDITIONAL STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS EASTERN OKLAHOMA INTO NORTHWEST ARKANSAS INTO THE MORNING HOURS FRIDAY AS ANOTHER THUNDERSTORM COMPLEX MOVES INTO THE REGION. LARGE HAIL AND STRONG WINDS WILL AGAIN BE POSSIBLE. PERIODS OF HEAVY RAINFALL FALLING OVER THE SAME LOCATIONS AND ALSO OVER LOCATIONS THAT RECEIVED RECENT RAINS WILL HAVE THE POTENTIAL FOR FLASH FLOODING CONDITIONS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. FRIDAY AND SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SUNDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A THUNDERSTORM COMPLEX IS EXPECTED TO BE ONGOING ACROSS PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS FRIDAY MORNING. SOME OF THESE THUNDERSTORMS WILL HAVE THE POTENTIAL OF BECOMING STRONG TO SEVERE WITH LARGE HAIL AND STRONG WINDS BEING THE MAIN HAZARDS. ADDITIONAL THUNDERSTORM CHANCES WILL BE POSSIBLE THROUGH THE AFTERNOON AND EVENING HOURS FRIDAY AS A NEARLY STATIONARY FRONTAL BOUNDARY OVER THE REGION INTERACTS WITH DAYTIME HEATING AND ANY LEFTOVER OUTFLOW BOUNDARIES FROM THE MORNING ACTIVITY. LARGE THUNDERSTORM COMPLEXES ARE EXPECTED TO DEVELOP FOR THE NEXT SEVERAL DAYS ACROSS THE REGION. EACH COMPLEX WILL CONTAIN A RISK OF SEVERE WEATHER AND HEAVY RAIN POTENTIAL. FLOODING WILL BECOME AN INCREASING CONCERN AS REPEATED ROUNDS OF HEAVY RAIN EFFECT THE REGION. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Jun 6, 12:16 AM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1216 AM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 AM TSTM WND GST CHOUTEAU 36.19N 95.34W
06/06/2014 M60 MPH MAYES OK STORM CHASER
&&
SFPLocal storm report, Jun 6, 12:33 AM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1233 AM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM HAIL 1 NE MURPHY 36.16N 95.23W
06/06/2014 E1.75 INCH MAYES OK EMERGENCY MNGR
&&
SFPLocal storm report, Jun 6, 1:00 AM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
100 AM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM HAIL 7 NE NOWATA 36.77N 95.55W
06/05/2014 E2.50 INCH NOWATA OK PUBLIC
REPORTED IN CHILDERS AREA
&&
SFPLocal storm report, Jun 6, 1:03 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
103 AM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM HAIL PRYOR 36.31N 95.32W
06/05/2014 E0.75 INCH MAYES OK PUBLIC
&&
SFPSpecial weather statement, Jun 6, 1:12 AM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
112 AM CDT FRI JUN 6 2014
OKZ054-059-060700-
OSAGE OK-PAWNEE OK-
112 AM CDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN OSAGE AND PAWNEE
AT 112 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 14 MILES NORTHWEST
OF PAWNEE...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PAWNEE...MARAMEC...BLACKBURN...
SKEDEE AND RALSTON.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3652 9702 3654 9698 3654 9696 3656 9690
3654 9645 3620 9668 3630 9694 3633 9694
3632 9700 3634 9704 3649 9704
TIME...MOT...LOC 0612Z 281DEG 23KT 3646 9698Special weather statement, Jun 6, 1:30 AM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
130 AM CDT FRI JUN 6 2014
ARZ002-060700-
CARROLL AR-
130 AM CDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHERN CARROLL
AT 131 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PLEASANT
RIDGE...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...BLUE EYE...OAK GROVE...OAK HILL...PLEASANT
RIDGE...DENVER...BERRYVILLE...GREEN FOREST...COIN...URBANETTE...
GRANDVIEW AND BEAVER.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3627 9329 3642 9376 3651 9379 3650 9330
3649 9329
TIME...MOT...LOC 0631Z 292DEG 30KT 3646 9362The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 9:13 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 47 min |
| Jun 5, 9:22 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 38 min |
| Jun 5, 9:48 PM CDT | Special Weather Statement | TSA | Osage | 42 min |
| Jun 5, 9:52 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 38 min |
| Jun 5, 10:07 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 38 min |
| Jun 5, 10:09 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 51 min |
| Jun 5, 10:16 PM CDT | Tornado Warning | TSA | Rogers, Tulsa, Washington | 29 min |
| Jun 5, 10:27 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 48 min |
| Jun 5, 10:38 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 23 min |
| Jun 5, 10:44 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 46 min |
| Jun 5, 10:55 PM CDT | Special Weather Statement | TSA | Rogers | 50 min |
| Jun 5, 10:59 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 28 min |
| Jun 5, 11:10 PM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa, Washington | 95 min |
| Jun 5, 11:16 PM CDT | Special Weather Statement | TSA | Mayes, Rogers | 44 min |
| Jun 5, 11:21 PM CDT | Severe Thunderstorm Warning | TSA | Nowata | 39 min |
| Jun 5, 11:25 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 50 min |
| Jun 5, 11:30 PM CDT | Special Weather Statement | TSA | Pawnee | 45 min |
| Jun 5, 11:43 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 47 min |
| Jun 6, 12:05 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Rogers, Wagoner | 40 min |
| Jun 6, 12:07 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 53 min |
| Jun 6, 12:36 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 20 min |
| Jun 6, 1:12 AM CDT | Special Weather Statement | TSA | Pawnee | 48 min |
| Jun 6, 7:54 AM CDT | Special Weather Statement | TSA | Okfuskee | 66 min |
| Jun 6, 7:56 AM CDT | Special Weather Statement | TSA | Creek, Pawnee | 64 min |
| Jun 6, 8:35 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 55 min |
| Jun 6, 8:48 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 42 min |
| Jun 6, 8:56 AM CDT | Areal Flood Advisory | TSA | Okfuskee | 3 hr |
| Jun 6, 9:07 AM CDT | Special Weather Statement | TSA | Creek | 38 min |
| Jun 6, 9:20 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 40 min |
| Jun 6, 9:23 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 67 min |
| Jun 6, 9:26 AM CDT | Special Weather Statement | TSA | Haskell | 34 min |
| Jun 6, 9:31 AM CDT | Areal Flood Advisory | TSA | Creek, McIntosh, Muskogee, Okmulgee, Tulsa, Wagoner | 119 min |
| Jun 6, 9:44 AM CDT | Severe Thunderstorm Warning | TSA | Tulsa, Wagoner | 46 min |
| Jun 6, 9:52 AM CDT | Special Weather Statement | TSA | Wagoner | 53 min |
| Jun 6, 10:07 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Rogers, Wagoner | 29 min |
| Jun 6, 10:08 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 52 min |
| Jun 6, 10:17 AM CDT | Special Weather Statement | TSA | Rogers | 43 min |
| Jun 6, 10:49 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 56 min |
| Jun 6, 2:33 PM CDT | River Flood Warning | TSA | Ottawa | 46 hr |
| Jun 6, 1:06 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll | 24 min |
| Jun 6, 1:30 AM CDT | Special Weather Statement | TSA | Carroll | 30 min |
| Jun 6, 11:17 AM CDT | Special Weather Statement | TSA | Crawford | 28 min |
| Jun 6, 11:24 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 51 min |
| Jun 6, 11:34 AM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Sebastian | 116 min |
| Jun 6, 11:49 AM CDT | Severe Thunderstorm Warning | TSA | Franklin | 56 min |
| Jun 6, 12:18 PM CDT | Areal Flood Advisory | TSA | Carroll, Madison | 117 min |
| Jun 6, 12:48 PM CDT | Flash Flood Warning | TSA | Carroll, Madison | 4 hr |
Nearby
Flash Flood Watches in Oklahoma, 2014Flash Flood Watches in Arkansas, 2014Every flash flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.